A friend of mine has been struggling for months with her health, doctors cant figure out what it is and shes seeking out to everyone for help i hope that someone who reads this can help her out! This is her story:
Dear friends, as many of you already know, I'm very ill. I'm putting my story out there to try to spread my story as far as it'll go to, hopefully, find a specialists, doctor, or anybody that can help me. It all started in early June when I would be throwing up more than 10 times a day. I went to the ER about 9 time, each time being sent home because the doctors couldn't figure out what was wrong because my vitals signs were ok. Until Dr. Gafar, from San Antonio Hospital, finally, admitted me to ICU after seeing one of my "attacks." An "attack," or "episode," would consist of, first, hiccups. Followed by vomitting. Then, shortness of breath until my heart rate and blood pressure would drastically drop to zero. Ultimately, causing me to pass out. These "episodes" would occur, at least, 10 to 15 time a day. During one of these "episodes ", I fell into cardiac arrest for a full 27 seconds. Due to my heart rate dropping everytime, I eventually had a temporary pacemaker implanted which, unfortunately, led to a blood in my right leg. I was quickly rushed into surgery to have an IVC Filter put in to avoid the blood clot from traveling to my brain. On June 14, I had a permanent pacemaker put in. The "episodes" continued all the way through mid July. So many different specialists from different places were brought in to see me, yet none were able to figure out what was wrong because they said they had never seen anything like this before. The hospital continued to run test after test in all the areas in my body, inside and out. When I was finally discharged, they "diagnosed" me with me partial seizures just because they could not find a true diagnosis. Ever since the "episodes" eventually went away, I've had numerous side effects starting with severe itch from my jaw line down to my chest, which continues to last even after 4 months. Also, I've had double vision and problems with balance, which also continues. In October, I began to develop cramps on my left hand. As time went by, they started getting worse. And now, I have severe muscle spasm attacks. These attacks consist of intense numbness on my hands, that continues throughout the day. In addition, my left hand starts cramping/stiffening up, which leads my whole body to stiffen up, as if I'm paralyzed. My body then begins to jerk forward involuntarily. It looks like a seizure, but doctors have said it's not a seizure because I'm conscious during the spasm. These spasms are taking a heavy toll on my body. There are even times when my stomach gets numb. Also, during these spasms, I get an extreme burning sensation throughout my right leg. I have also had swelling in my left hand. Due to me having so many spasms, my shoulder muscles are very stiff. So much so, they feel as if they're hard as bones. I regularly see my neurologist and have been to the ER about 7 times now to try to see what is causing these spasms, so frequently. Once again, the doctors don't know what these are or what is causing them. I am desperately seeking for someone to help figure out what is going on. I've been prescribed numerous medications, but none have seemed to work, at all. So, I'm asking everyone if you can, please, help me spread my story so that it can get to someone may be able to help me. Please help! Because I feel like this sickness is slowly killing me and it keeps getting worse. So, once again, I'm asking everyone to help try to spread my story. Please repost. Thank you! Your help would be highly appreciated!
wow..im so so sorry i cant be of help and give you the answers your looking for...i..with all my heart wish i could. my daughter has a rare syndrome and she is one of only 15 in the world so i know of your despair...i will look your condition up but it will probably only be what you have searched for yourself but i will try...although you may not get answers on here...i have found that support helps just as much...with all my best wishes and thinking of you ......lisa
thank u so much and there is another thing to this story maybe you or someone u know can help? My friend denise is also searching for a doctor that can help with this:
"Hey everyone, here's just a small addition to my story.... My IVC was supposed to be removed within a month after being put in and mine was never taken out. I'm also trying to find a doctor who can possibly remove it. I've heard that Radiology at Stanford has been successful in removing these filters even after they have been left there for a while. So, if you can, will you please help spread this small addition to my story. Thank you!"
also keeping u and ur daughter in my prayers! xo
A vasovagal attack, also called neurocardiogenic syncope, is a disorder that causes a rapid drop in heart rate and blood pressure, resulting in decreased blood flow to the brain and fainting. In some cases the heart may stop for a short time.
In some people, vasovagal syncope is so frequent they often have a form of dysautonomia (imbalance of the autonomic nervous system). The autonomic nervous system (ANS) regulates all of the unconscious functions of the body, including the cardiovascular system, gastrointestinal system, metabolic system, and endocrine system.
The symptoms of dysautonomia are numerous but lists all the symptoms your friend mentions. Dysautonomias caused by viral infections, toxic exposures, or trauma often have a rather sudden onset.
have you ever seen the show monsters inside me? about ppl who get rare parasites and does weird symptoms to your body. not saying that is the answer but i would bring it up to a professional, just in case
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.